Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Finite spectrum assignment for linear systems with non-commensurate time-delays
Autore:
Suyama, K;
Indirizzi:
Tokyo Univ Merchantile Marine, Dept Elect & Mech Engn, Koto Ku, Tokyo 1358533, Japan Tokyo Univ Merchantile Marine Tokyo Japan 1358533 , Tokyo 1358533, Japan
Titolo Testata:
AUTOMATICA
fascicolo: 1, volume: 37, anno: 2001,
pagine: 43 - 49
SICI:
0005-1098(200101)37:1<43:FSAFLS>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Keywords:
time delay; linear systems; feedback systems; spectrum; multivariable polynomials;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Suyama, K Tokyo Univ Merchantile Marine, Dept Elect & Mech Engn, Koto Ku, Tokyo 1358533, Japan Tokyo Univ Merchantile Marine Tokyo Japan 1358533 58533, Japan
Citazione:
K. Suyama, "Finite spectrum assignment for linear systems with non-commensurate time-delays", AUTOMATICA, 37(1), 2001, pp. 43-49

Abstract

This paper studies finite spectrum assignment for linear scalar systems with non-commensurate time-delays based on a practically important class of finite Laplace transforms. The finite spectrum assignability can be reduced to the solvability of a Bezout equation over a multivariable polynomial ring with coefficients in the class of finite Laplace transforms. It is shown that, in the non-commensurate delay case, spectral canonicity is not sufficient for the finite spectrum assignability. (C) 2000 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/07/20 alle ore 14:58:45